• All new members please introduce your self here and welcome to the board:
    http://www.professionalmuscle.com/forums/showthread.php?t=259
Buy Needles And Syringes With No Prescription
M4B Store Banner
pharmapct
Riptropin Store banner
Generation X Bodybuilding Forum
Buy Needles And Syringes With No Prescription
Buy Needles And Syringes With No Prescription
Mysupps Store Banner
IP Gear Store Banner
PM-Ace-Labs
Ganabol Store Banner
Spend $100 and get bonus needles free at sterile syringes
Professional Muscle Store open now
advertise1
PHARMAHGH1
kinglab
ganabol2
Professional Muscle Store open now
over 5000 supplements on sale at professional muscle store
roids-210x65-48kb-1
granabolic1
napsgear-210x65
advertise1
over 5000 supplements on sale at professional muscle store
over 5000 supplements on sale at professional muscle store
over 5000 supplements on sale at professional muscle store
over 5000 supplements on sale at professional muscle store
over 5000 supplements on sale at professional muscle store
over 5000 supplements on sale at professional muscle store
over 5000 supplements on sale at professional muscle store
over 5000 supplements on sale at professional muscle store
over 5000 supplements on sale at professional muscle store
over 5000 supplements on sale at professional muscle store
over 5000 supplements on sale at professional muscle store
over 5000 supplements on sale at professional muscle store
over 5000 supplements on sale at professional muscle store

Gyno while on Letro

Che

Member
Registered
Joined
Jul 27, 2006
Messages
69
I can't believe I'm actually having this problem, but I need a little advice:

I have plenty of cycles under my belt and have NEVER had a problem with estrogenic side effects (other than bloating, etc). I took .25mg letro to start a 12 week cycle, 500mg Test E, with 4 weeks of 30mg/daily dbol. The dbol I cycle 4 weeks on, 4 weeks off, and 4 on again. I'm now 9 weeks in, I started the dbol, and all of the sudden I have this horrible pain/small lump in my left nipple. I upped the letro to 2.5mg, added 20mg nolva, and dropped the dbol. Just yesterday I began using a different brand of letro just to see if maybe I had a bad batch or something. Doesn't it seem weird, though, that after 8 weeks of everything being normal, all of the sudden I get gyno? Any suggestions?
 

oldfella

Board Supporter / Featured Member/Kilo Klub
Featured Member
Kilo Klub Member
Board Supporter
Joined
Jan 9, 2007
Messages
7,581
Are you doing your test at very regular intervals as in every 5 days religiously? Has this only occurred with the introduction of d-bol? Maybe get hold of some proviron to stop Aromatisation and switch to arimidex. It could be the d-bol. try 500mcg ed arimi daily for the first week then drop it back to 250mcg. Just a suggestion!
 

Che

Member
Registered
Joined
Jul 27, 2006
Messages
69
Yes, I've been very consistent in my injections - same hour twice/week. It did seem that it only started when I began the dbol for the second time. Thanks for the advise - I'll start on the arimidex before I need a training bra.:rolleyes:
 

Ashop

FOUNDING Member / Verified Sponsor
Registered
Sponsors
Joined
Jul 21, 2002
Messages
11,462
Yes, I've been very consistent in my injections - same hour twice/week. It did seem that it only started when I began the dbol for the second time. Thanks for the advise - I'll start on the arimidex before I need a training bra.:rolleyes:

with the cycle you were on I would have used 1.25mg EOD for the entire cycle.
 

Forum statistics

Total page views
525,532,753
Threads
128,700
Messages
2,558,208
Members
157,710
Latest member
sdmnogueira123
Top